Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Red spots all over the body in 10 month old, no improvement with benadryl, mild fever

umy 10month old son has red spots all over his body. His torso arms hands legs feet . At first I though it was an allergic reaction to something he had eaten yesterday, however it has still not gotten any better. Even after benadryl . What could it be? It doesn t seem to be bothering him. He did start running a low fever last night and his body is very warm to the touch.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
General & Family Physician 's  Response
this does not look like an allergic reaction since ur son is runnin wit fever...
i hope he is getting his immunity shots as per universal immunisation schedules since ur child is 10 months old he is due for his MMR shot(measles , mumps, rubella)...get ur child investigated for measles and rubella by serology...and get a chest X ray done...usually it is a viral infection..which will subside on its own ...jus maintain hydration of ur child wit plenty of fluids...and continue to feed him a good nutritious diet(mothers milk plus supplements).
hope ur child gets well soon
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor